Alert archive / Missouri / Tornado Warnings in 2025
Tornado Warning 81, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at May 19, 2025, 11:10 PM CDT for Monroe County, Illinois; Jefferson County, Saint Louis County, Missouri. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2025, 11:10 PM CDT (04:10 UTC)
- Expired
- May 19, 2025, 11:40 PM CDT
- In force
- 30 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Monroe County, IL, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 11:10 PM CDT | TSTM WND DMG | Mapaville, MO | Via Facebook: Two 12 inch tree branches snapped and fallen, damaging soft metal fence in reporters backyard. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 8:26 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.2 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1853 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
094
WFUS53 KLSX 200410
TORLSX
ILC133-MOC099-189-200500-
/O.NEW.KLSX.TO.W.0081.250520T0410Z-250520T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
1110 PM CDT Mon May 19 2025
The National Weather Service in St Louis has issued a
* Tornado Warning for...
Northwestern Monroe County in southwestern Illinois...
Northeastern Jefferson County in east central Missouri...
Southwestern Saint Louis County in east central Missouri...
* Until midnight CDT.
* At 1110 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Hillsboro, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Chesterfield, Wildwood, Ballwin, Kirkwood, Arnold, Manchester,
Crestwood, Festus, Eureka, Columbia, Ellisville, Sunset Hills, Des
Peres, Valley Park, Pevely, Dupo, Fenton, Herculaneum, Hillsboro
and Byrnes Mill.
This includes the following State Parks...
Castlewood State Park, Mastodon Historic Site, Sandy Creek Covered
Bridge Historic Site and Gov. Dunklin's Grave Historic Site.
This includes the following highways...
Interstate 44 in Missouri between exits 266 and 277.
Interstate 55 in Missouri between exits 178 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3849 9060 3862 9058 3853 9026 3852 9026
3844 9016 3817 9051 3823 9063
TIME...MOT...LOC 0410Z 216DEG 23KT 3826 9053
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Jaja2 follow-up statements
659
WWUS53 KLSX 200428
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1128 PM CDT Mon May 19 2025
ILC133-200438-
/O.CAN.KLSX.TO.W.0081.000000T0000Z-250520T0500Z/
Monroe IL-
1128 PM CDT Mon May 19 2025
...TORNADO WARNING IS CANCELLED FOR NORTHWESTERN MONROE COUNTY IN
SOUTHWESTERN ILLINOIS...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
&&
LAT...LON 3849 9054 3860 9052 3853 9026 3844 9029
3843 9030 3840 9032 3839 9034 3838 9035
3834 9037 3828 9037 3825 9042 3829 9058
TIME...MOT...LOC 0410Z 216DEG 23KT 3826 9053
$$
MOC099-189-200500-
/O.CON.KLSX.TO.W.0081.000000T0000Z-250520T0500Z/
Jefferson MO-Saint Louis MO-
1128 PM CDT Mon May 19 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN JEFFERSON AND SOUTH CENTRAL SAINT LOUIS COUNTIES...
At 1128 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Antonia, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Kirkwood, Arnold, Manchester, Crestwood, Sunset Hills, Des Peres,
Valley Park, Pevely, Fenton, Herculaneum, Byrnes Mill, Lakeshire,
Antonia, Murphy, Barnhart, High Ridge, Oakville, Mehlville, Affton
and Lemay.
This includes the following State Parks...
Mastodon Historic Site, Sandy Creek Covered Bridge Historic Site and
Gov. Dunklin's Grave Historic Site.
This includes the following highways...
Interstate 44 in Missouri between exits 272 and 277.
Interstate 55 in Missouri between exits 180 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Tornadoes are difficult to observe at night. Take cover now!
&&
LAT...LON 3849 9054 3860 9052 3853 9026 3844 9029
3843 9030 3840 9032 3839 9034 3838 9035
3834 9037 3828 9037 3825 9042 3829 9058
TIME...MOT...LOC 0410Z 216DEG 23KT 3826 9053
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Jaja770
WWUS53 KLSX 200440
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1140 PM CDT Mon May 19 2025
MOC099-189-200450-
/O.CAN.KLSX.TO.W.0081.000000T0000Z-250520T0500Z/
Jefferson MO-Saint Louis MO-
1140 PM CDT Mon May 19 2025
...TORNADO WARNING IS CANCELLED FOR NORTHEASTERN JEFFERSON AND SOUTH
CENTRAL SAINT LOUIS COUNTIES...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 300 AM CDT for a portion of
east central Missouri.
&&
LAT...LON 3849 9054 3860 9052 3853 9026 3844 9029
3843 9030 3840 9032 3839 9034 3838 9035
3834 9037 3828 9037 3825 9042 3829 9058
TIME...MOT...LOC 0428Z 216DEG 23KT 3835 9044
$$
JajaWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at May 19, 6:19 PM CDT, 4 hours 51 minutes earlier. Its key messages:
- Widespread thunderstorms are expected this evening, some of which could be strong to severe with damaging winds, large hail, and a few tornadoes. There is also a subsequent conditional risk of locally heavy rainfall and isolated flash flooding overnight.
- A few strong to severe thunderstorms are possible again Tuesday afternoon/early evening, but the overall risk is lower than this evening.
Area forecast discussion, May 19, 6:19 PM CDT, 4 hours 51 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 619 PM CDT Mon May 19 2025 .KEY MESSAGES... - Widespread thunderstorms are expected this evening, some of which could be strong to severe with damaging winds, large hail, and a few tornadoes. There is also a subsequent conditional risk of locally heavy rainfall and isolated flash flooding overnight. - A few strong to severe thunderstorms are possible again Tuesday afternoon/early evening, but the overall risk is lower than this evening. && .SHORT TERM... (Through Late Tuesday Night) Issued at 252 PM CDT Mon May 19 2025 A warm front currently stretches from just north of Kansas City through central MO and into far southwestern IL. This front will continue to lift slowly northward across more of the CWA, marking the northern limit of richer low-level moisture and instability. With bouts of surface heating, short-term model guidance advertise MLCAPE of 2000+ J/kg extending to near the warm front by this evening. Thunderstorms, including supercells, are already ongoing across northeastern OK/southeastern KS early this afternoon, with thunderstorms only increasing in coverage across the western half of MO in association with a passing shortwave trough and minimal convective inhibition. As a result, thunderstorms will likely be growing upscale into one or more MCSs that track northeastward across the CWA, reaching central MO as early as 22z. Ahead of these thunderstorms, more isolated thunderstorms are possible within broad low-level isentropic ascent; however, the strength of these thunderstorms may be limited early by a weakness in mid-level winds and effective wind shear with an amplifying, immediately upstream ridge. Through this evening, deep-layer and effective wind shear will increase to 35 to 50 kt with some low-level hodograph curvature, sufficient for a mixed mode of multicell/QLCS and a few transient supercells. Considering convective mode, damaging winds, large hail, and a few tornadoes all remain hazards with severe thunderstorms. The greatest threat is across central MO, decreasing gradually eastward across the Mississippi River with instability generally decreasing with time and with north/east extent. The longevity of the severe thunderstorm threat will also depend on how quickly thunderstorms overturn instability and propagate across the CWA but the general consensus is for the threat to wane around 04 to 05z. With favorable ingredients for high rainfall rates (i.e., deep- warm cloud depths 10 to 12 kft and anomalous PWAT over 1.6") as well, isolated flash flooding is possible where any thunderstorm training or backbuilding can take place. The heavy rainfall/flash flood threat is largely conditional on a favorable interaction between a southerly LLJ and the southern flank of any MCS in the absence of pre-existing boundary aligned with the southwesterly deep- layer flow. With a more potent upper-level trough pivoting across the Mid- Mississippi River Vally Tuesday morning, at least scattered showers and thunderstorms could be ongoing, depending on how much instability is available. However, by midday/afternoon, the axis of the trough will already be lifting to the northeast, limiting confidence in coverage of redeveloping thunderstorms in the presence of a weak capping inversion beneath a subtle dry conveyor belt and veering surface winds ahead of a weak cold front. Therefore, the highest HREF probabilities of measurable rainfall (40 to 60 percent) are along/east of the Mississippi River within relatively stronger ascent. Conversely, most short-term model guidance indicate that the dry conveyor belt combined with residual moisture and heating will support around 1000 J/kg of MLCAPE during the afternoon with around 40 kt of effective wind shear. Therefore, thunderstorms may organize into a few transient supercells and/or small thunderstorm clusters, some of which could be severe and capable damaging winds, large hail, and perhaps a brief tornado during the afternoon/early evening. Pfahler && .LONG TERM... (Wednesday through Next Monday) Issued at 252 PM CDT Mon May 19 2025 Quieter, drier, and more tranquil conditions will prevail Wednesday into Friday as upper-level cyclone flow becomes established across the Mid-Mississippi River Valley in response to longwave troughing over the Great Lakes and Northeast. This pattern will also usher a cool airmass (850-hPa temperatures below 10th percentile) into the region upon steady low-level CAA, resulting in below average temperatures. Global model guidance are in agreement that a relatively more active pattern will return to the central CONUS over the weekend as upper- level flow transitions to broadly anticyclonic/quasi-zonal with multiple mid-level perturbations/shortwave troughs exciting rounds of showers and thunderstorms, possibly organized into MCSs that track near a wavering front. Although there is uncertainty on the track and frontal location, the highest probabilities of MUCAPE of 750+ J/kg and 24-hour rainfall are to the southwest of the CWA, decreasing confidence that our CWA will see the most significant impacts from this pattern. Similarly, with the CWA on the cool side of the front in the majority of solutions, temperatures will remain below average through the weekend. Pfahler && .AVIATION... (For the 00z TAFs through 00z Tuesday Evening) Issued at 604 PM CDT Mon May 19 2025 Showers and thunderstorms have developed over western Missouri this afternoon and are slowly approaching KCOU/KJEF at the start of the TAF period. Some of the thunderstorms will be intense, including hail, gusty winds, frequent lightning and the potential for tornadoes. The most intense thunderstorms are covered by 3-hour tempo groups with +TSRA and bookended by SHRA to convey the high chances (80-90%) for rainfall to continue after the initial line passes. Thunderstorms clusters will generally be oriented north to south and track eastward with individual cells moving northeast. The progression of the activity will bring it into KUIN around 01-02z and the metro TAF around and after 02z. Thunderstorms are likely to gradually weaken with the loss of diurnal instability overnight. However, a few strong to severe thunderstorms will remain embedded within the broader field of convection. Any of the thunderstorms could result in MVFR/IFR conditions with isolated pockets of LIFR in the strongest thunderstorms. Any LIFR should remain brief as thunderstorms move over and away from airfields. Ceilings may bounce between MVFR/VFR Tuesday in the early morning period with a few showers wrapping in behind the system. Additional thunderstorms are possible Tuesday afternoon, but it remains isolated/widely scattered and largely along and east of the Mississippi River. Metro terminals are on the western fringes of anticipated development and monitored in the event prevailing groups are to carry TSRA for a short duration late in the period. Maples && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, May 19, 2:58 PM CDT, 8 hours 12 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 258 PM CDT Mon May 19 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-202000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 258 PM CDT Mon May 19 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Thunderstorms are expected tonight. Some thunderstorms could be strong to severe with hazards including damaging winds, large hail, and a few tornadoes. There is also a conditional risk of locally heavy rainfall and isolated flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a chance of thunderstorms on Tuesday. A few thunderstorms could be strong to severe during the afternoon and early evening. There is a chance of thunderstorms late Friday through Sunday across portions of the region. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. Pfahler
In the hours before
Local storm report, May 19, 8:58 PM CDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
858 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Hail Saint Ann 38.73N 90.38W
05/19/2025 M1.75 Inch St. Louis MO 911 Call Center
&&
MFLocal storm report, May 19, 9:00 PM CDT, 2 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
900 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM Hail 1 NNE Berkeley 38.75N 90.33W
05/19/2025 M1.50 Inch St. Louis MO Trained Spotter
&&
MaplesLocal storm report, May 19, 9:01 PM CDT, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
901 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Hail Florissant 38.80N 90.32W
05/19/2025 M1.00 Inch St. Louis MO Trained Spotter
&&
MaplesLocal storm report, May 19, 9:04 PM CDT, 2 hours 6 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
904 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM Hail 1 N Florissant 38.81N 90.33W
05/19/2025 M2.00 Inch St. Louis MO Trained Spotter
Observer estimated wind gusts around 40 mph.
&&
MaplesLocal storm report, May 19, 9:06 PM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
906 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Hail Hazelwood 38.78N 90.36W
05/19/2025 M1.00 Inch St. Louis MO Trained Spotter
&&
MaplesLocal storm report, May 19, 9:09 PM CDT, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
909 PM CDT Mon May 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM Hail 1 NW Hazelwood 38.79N 90.37W
05/19/2025 E1.25 Inch St. Louis MO Public
&&
MFThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 32 min |
| May 19, 8:00 PM CDT | Tornado Warning | LSX | Monroe | 24 min |
| May 19, 8:55 PM CDT | Areal Flood Advisory | LSX | Adams | 6 hr |
| May 19, 9:28 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Pike | 47 min |
| May 19, 9:34 PM CDT | Tornado Warning | LSX | Adams, Pike | 38 min |
| May 19, 10:01 PM CDT | Severe Thunderstorm Warning | LSX | Jersey, Madison | 44 min |
| May 19, 10:43 PM CDT | Severe Thunderstorm Warning | LSX | Greene, Jersey, Macoupin, Madison | 29 min |
| May 19, 10:53 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Pike | 68 min |
| May 19, 10:56 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 57 min |
| May 19, 11:03 PM CDT | Tornado Warning | LSX | Calhoun, Pike | 25 min |
| May 19, 11:07 PM CDT | Areal Flood Advisory | LSX | Adams, Pike | 4 hr |
| May 20, 12:03 AM CDT | Areal Flood Advisory | LSX | Bond, Calhoun, Greene, Jersey, Macoupin, Madison and 3 more | 6 hr |
| May 20, 12:12 AM CDT | Tornado Warning | LSX | Monroe, Randolph, Saint Clair | 33 min |
| May 20, 12:31 AM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison | 44 min |
| May 19, 8:02 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 58 min |
| May 19, 8:33 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 42 min |
| May 19, 8:35 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 40 min |
| May 19, 8:42 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Osage | 63 min |
| May 19, 8:43 PM CDT | Tornado Warning | LSX | Iron, Washington | 47 min |
| May 19, 9:33 PM CDT | Tornado Warning | LSX | Washington | 42 min |
| May 19, 9:35 PM CDT | Tornado Warning | LSX | Crawford | 14 min |
| May 19, 10:13 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Washington | 32 min |
| May 19, 10:17 PM CDT | Tornado Warning | LSX | Washington | 31 min |
| May 19, 10:26 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 49 min |
| May 19, 10:30 PM CDT | Tornado Warning | LSX | Crawford, Iron, Reynolds, Washington | 45 min |
| May 19, 10:43 PM CDT | Tornado Warning | LSX | Jefferson, Washington | 32 min |
| May 19, 10:47 PM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade, Washington | 43 min |
| May 19, 11:07 PM CDT | Tornado Warning | LSX | Franklin, Iron, Saint Francois, Washington | 38 min |
| May 19, 11:33 PM CDT | Tornado Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois | 42 min |
| May 19, 11:39 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 47 min |
| May 19, 11:44 PM CDT | Tornado Warning | LSX | Madison | 36 min |
| May 20, 1:53 AM CDT | Areal Flood Warning | LSX | Saint Louis | 3 hr |
| May 20, 9:44 AM CDT | River Flood Warning | LSX | Crawford, Washington | 35 hr |
| May 20, 9:44 AM CDT | River Flood Warning | LSX | Crawford | 24 hr |
Nearby
Tornado Warnings in Missouri, 2025Tornado Warnings in Illinois, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.